# SDR 97ZZZM1108

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED END TO END AT STATION 400 BEYOND LIMITS.  REMOVED AND REPLACED FLOORBEAM IAW BOEING SRM 51-10-2, 51-10-0, 51-10-6, 51-30-2 AND 53-10-8.  (M)
